# SDR AWXA200400002

- Difficulty date: January 1, 2004
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 6,239 hours, 2,378 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Part number: C12850AB02
- Part serial: C12850003088
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 10,321 hours, 3,971 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT DTW EN ROUTE FOR PHX RECEIVED ECAM MESSAGE AUTO FLIGHT FCU 1 & 2 FAULT.  ALTIMETER FLIGHT CONTROL UNIT (FCU) WINDOWS WENT BLACK, AND HAD LOSS OF AUTO THRUST & HEADING SELECT, TURNED BACK TO DTW AND LANDED WITHOUT EVENT.  MAINTENANCE REMOVED AND REPLACED FLIGHT CONTROL UNIT IAW 22-81-12, OPERATIONAL CHECK WAS GOOD.  BENCH TEST OF FLIGHT CONTROL UNIT S/N C12850003088 COULD NOT DUPLICATE REASON FOR REMOVAL. POWER TRANSIENT PERFORMED ON SIDE, THEN SIDE 2 WITH NFF, PREFORMED TEMPERATURE TEST AT 0ºC TO POWER, NFF. RAN ENDURANCE TEST FOR 70 HOURS, NFF. UNIT MODIFIED WITH SB C12850A-22-006.
